# SDR C2XA02IA144

- Difficulty date: July 18, 2002
- Submitted: July 20, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002MOD2
- Part serial: 1117
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 3935, DURING CLIMB THE CREW NOTED THAT THE GEAR WOULD NOT RETRACT AS SELECTED, GEAR HANDLE DISAGREE.  THE CREW RETURNED THE GEAR HANDLE TO THE DOWN POSITION AND RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW EMB 145 MM 32-32-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
